International Journal of Mathematical Analysis

Online Edition, Vol. 11, 2017, no. 5-8

Seong-Hoon Cho
      Generalizations of Caristi-Kirk theorem in partial metric spaces and applications
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 5, 209-224
      https://doi.org/10.12988/ijma.2017.719

Wei-Shih Du
      On simultaneous generalizations of well-known fixed point theorems and others
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 5, 225-232
      https://doi.org/10.12988/ijma.2017.7220

Konrad Kolegowicz
      The regional differences of the concentration of bankruptcy enterprises in Poland in the years 2007-2014
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 5, 233-246
      https://doi.org/10.12988/ijma.2017.612138

Gagandeep Singh, Gurcharanjit Singh
      A subclass of close-to-convex functions subordinate to a bilinear transformation
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 5, 247-253
      https://doi.org/10.12988/ijma.2017.718

Luay A. Al-Swidi, Sameer A. Al-Fathly
      Types of local functions via soft sets
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 6, 255-265
      https://doi.org/10.12988/ijma.2017.612139

Sa'adatul Fitri, Mohamad Muslikh
      Caristi-type fixed point theorem of set-valued maps in metric spaces
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 6, 267-275
      https://doi.org/10.12988/ijma.2017.717

A. Kucukaslan, S.G. Hasanov, C. Aykol
      Generalized fractional integral operators on vanishing generalized local Morrey spaces
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 6, 277-291
      https://doi.org/10.12988/ijma.2017.7111

Muhammad Ajmal, Waqas Nazeer, Mobeen Munir, Shin Min Kang, Chahn Yong Jung
      The M-polynomials and topological indices of generalized prism network
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 6, 293-303
      https://doi.org/10.12988/ijma.2017.7118

Muhammad Ajmal, Waqas Nazeer, Mobeen Munir, Shin Min Kang, Chahn Yong Jung
      The M-polynomials and topological indices of toroidal polyhex network
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 7, 305-315
      https://doi.org/10.12988/ijma.2017.7119

Zhaohui Gu, Bicheng Yang
      On a Hilbert-type integral inequality in the whole plane with the exponential function
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 7, 317-326
      https://doi.org/10.12988/ijma.2017.7223

Qi-feng Yao, Zhong-zhi Wang
      Some strong limit theorems of Markov chains in Markovian environments indexed by Cayley's trees
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 7, 327-335
      https://doi.org/10.12988/ijma.2017.7225

Sami Rebhi
      Equivalence of K-functionals and modulus of smoothness generated by the Weinstein operator
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 7, 337-345
      https://doi.org/10.12988/ijma.2017.7219

Juan Carlos Hernandez R., Martha Cecilia Moreno, German Preciado L.
      Solitary wave solutions for variant two-dimensional Zakharov-Kuznetsov equation
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 7, 347-352
      https://doi.org/10.12988/ijma.2017.7228

Cheon Seoung Ryoo
      Symmetric identities for degenerate (h,q)-tangent polynomials associated with the p-adic integral on Zp
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 8, 353-362
      https://doi.org/10.12988/ijma.2017.7339

Balaji Raghunath Wadkar, Basant Singh, Ramakant Bhardwaj
      Coupled fixed point theorems with monotone property in soft b-metric space
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 8, 363-375
      https://doi.org/10.12988/ijma.2017.7222

Carlos Bosch, Cesar L. Garcia, Thomas Gilsdorf, Claudia Gomez-Wulschner, Rigoberto Vera
      On docile spaces, Mackey first countable spaces, and sequentially Mackey first countable spaces
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 8, 377-388
      https://doi.org/10.12988/ijma.2017.7234

Fugen Gao, Guoqing Hong
      Moore-Penrose inverses of operators in Hilbert C*-modules
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 8, 389-396
      https://doi.org/10.12988/ijma.2017.7342

Zaid Mohammed Fadail, Sahar Mohammad Abusalim
      T-Reich contraction and fixed point results in cone metric spaces with c-distance
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 8, 397-405
      https://doi.org/10.12988/ijma.2017.7338